before 2 years my mother had abreast cancer then she felt pain in the right side she made Ultrasound the Dr said that she has a liver metastase and she must use 2 kind of chemotherapy 1- daxotel 2- xeloda after she had taken the first dose the Dr told her that she have to stop the daxotel because it has bad effect on the liver . Is that right ? please answer me because there are no symptoms on her related to the liver cancer except the pain . again answer me as fast as you can .thank you.
Welcome to HealthcareMagic forum.... if the medication is having a bad effect on the live then it shud be stopped.. along with allopathic medicines i will advice u to opt for homeopathy.. it will help her to some extent..
Answered: Thu, 10 Mar 2011
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]